Skip to Main content Skip to Navigation
Journal articles

Modeling International Financial Returns with a Multivariate Regime-switching Copula

Document type :
Journal articles
Complete list of metadata

https://hal-cyu.archives-ouvertes.fr//hal-03677684
Contributor : Andreas Heinen Connect in order to contact the contributor
Submitted on : Tuesday, May 24, 2022 - 7:04:46 PM
Last modification on : Wednesday, May 25, 2022 - 9:08:37 AM

Links full text

Identifiers

Citation

L. Chollete, A. Heinen, A. Valdesogo. Modeling International Financial Returns with a Multivariate Regime-switching Copula. Journal of Financial Econometrics, Oxford University Press (OUP), 2009, 7 (4), pp.437-480. ⟨10.1093/jjfinec/nbp014⟩. ⟨hal-03677684⟩

Share

Metrics

Record views

6